Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 7 > May 2018

 

 

Method of Refinement by Higher Order Differences for 3D Poisson Equation with Nonlocal Boundary Conditions, Vol. 7, No. 2 (May 2018), PP:71-77

doi:10.18576/msl/070201

for Subscribers only

Authors:
Givi Berikelashvili - A. Razmadze Mathematical Institute of I. Javakhishvili Tbilisi State University, 6 Tamarashvili Str., 0177 Tbilisi, Georgia. Georgian Technical University, 77 Kostava Str., 0175 Tbilisi, Georgia.
Murli M. Gupta - Department of Mathematics, The George Washington University, Washington, DC 20052, USA
Bidzina Midodashvili - Faculty of Exact and Natural Sciences, I. Javakhishvili Tbilisi State University, 2, University Str., Tbilisi 0186, Georgia

 

On Pairwise Soft Connectedness, Vol. 7, No. 2 (May 2018), PP:79-89

doi:10.18576/msl/070202

for Subscribers only

Authors:
Ali Kandil - Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt
Osama El Tantawy - Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt
Sobhy El-Sheikh - Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt
Shawqi Ahmed Hazza - Department of Mathematics, Faculty of Education, Taiz University, Taiz, Yemen

 

New Orbits of Q(√m) Under the Action of Discrete Subgroups H(l ) of PSL(2,R), Vol. 7, No. 2 (May 2018), PP:91-95

doi:10.18576/msl/070203

for Subscribers only

Authors:
Asim Zafar - Department of Mathematics, COMSATS Institute of Information Technology, Vehari, Pakistan
Aslam Malik - Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore, Pakistan

 

Coincidence and Common Fixed Point of Weakly Compatible Maps in Intuitionistic Fuzzy Metric Space, Vol. 7, No. 2 (May 2018), PP:97-105

doi:10.18576/msl/070204

for Subscribers only

Authors:
Saurabh Manro - School of Mathematics, Thapar University, Patiala, Punjab, India
Anita Tomar - V.S.K.C.Government P.G.College Dakpathar (Dehradun) Uttarakhand, India

 

On matrix of matrices over semirings, Vol. 7, No. 2 (May 2018), PP:107-110

doi:10.18576/msl/070205

for Subscribers only

Authors:
Z. M. G. Kishka - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt.
M. Saleem - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt.
S. Sharqawy - Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt.
A. Elrawy - Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt.

 

On Groups Acting on Trees of Finite Extensions of Free Groups, Vol. 7, No. 2 (May 2018), PP:111-116

doi:10.18576/msl/070206

for Subscribers only

Authors:
R. M. S. Mahmood - Department of Mathematics, Irbid National University, Irbid, Jordan.
Mourad Oqla Massadeh - Department of Applied Science, Ajloun College, Al-Balqa Applied University, Jordan.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved